# SDR FDEA202007231631

- Difficulty date: July 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE, INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION.  CORROSION AT LT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD ACTUATOR LUG HOLE BORE (NR 8 HOLE).  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  08.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED, AS PER MD-11 CMM 57-44-  08 AND E.A. NR 1-5750-T0355425 ART 1 STEP 1C AND STEP 1; TITLE: WINGS- FLIGHT SURFACES-EO 1-5750-7-5002-LT WING-OUTBD FLAP INBD HINGE (WING SIDE)-CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
